# SDR REXA2018052520407

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 27,829 hours, 25,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LOWER AFT CORNER OF THE VERTICAL BEAM AT BS 409+128,  RBL 27 HAD A  1 INCH CRACK UP TO THE SECOND RIVET FROM THE BOTTOM.  REPAIRED THE VERTICAL BEAM IAW REO 601R-53-41-056.  MAJOR REPAIR.
